# SDR DALA2019021508982

- Difficulty date: February 8, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y1225 AT LEVEL ON FR67 AT AFT GALLEY AREA, REPLACED FLOOR BEAM -Y1225 AT LEVEL ON FR.67 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53472816
